I took viibryd for years and it was great, the only thing that ever helped and then everything that I took suddenly stopped working and I felt awful. I had some blood work and discovered that I needed 5000 iu of vitamin d instead of the 1000 I was taking. I made the change and it helped a little, but by then I had stopped taking all depression meds since I decided that all had stopped working. I asked my doctor to start me on brintlex although it had never helped when I took it years before and it still did not help. I then requested to start viibryd again and hope for the best, but this time I am having bad g I side effects, but still after increased to 40 mg per day (in morning with food) for 3 weeks there is no lifting of mood. is it possible that it will never work for me again or do I just have to wait the usual 4 to 6 weeks until it starts to help or do I need an augmentation with something additional- but what ? I am so depressed, please answer. thanks
Hi, babsy! I' sorry ~ you sound awfully miserable! For what consolation it may be we all understand and nearly every one of us has been in your position at some time.
I thought my beloved Effexor had pooped out on me only to find out that I was hypothyroid, Vit D deficient, and had Seasonal Affective Disorder (all these bad symptoms hit me in the fall). Luckily for me Effexor is now working as well as it did before but, having been off it, I had to start the regimen all over and wait the 2 months to feel as well as I had.
Hang in here and give it a little more time. Worst case scenario, there are many more options you can try.
Best wishes, WCV
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2015 • 2 answers
Posted 1 Jun 2016 • 2 answers
Posted 30 Jan 2017 • 3 answers
Posted 13 Feb 2017 • 3 answers
Viibryd - How long did it take for your brain to adjust? My husband is extremely dizzy & frequently?
Posted 27 Feb 2017 • 2 answers